# SDR VNAA202402010002

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EXTERIOR PAINT INSPECTION FOUND LARGE DENT ON EXTERIOR OF AC AT L/H FS 202 JUST UNDER THE PITOT TUBE .   REMOVED DAMAGED LH NOSE SKIN PANEL PN: CC670-33105-1 IAW CRJ-900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE LH NOSE SKIN PANEL PN : CC670-33105-1 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND REO 690-53-11-1669 REV -- DATED 2024-01-19
